| Catalog Number |
03.043.018 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
Event or Problem Description
It was reported that aiming arm/ radiolucent and insert-handle radioluc short were involved in a reported event.During a surgical procedure, the surgeon experienced mistargeting while drilling proximal locking holes using the tna aiming arm and the newly designed suprapatellar insertion handle.The drill bit did not pass easily through the holes during pre-checks, but the procedure continued.While drilling the proximal dynamic hole, the drill bit notched the nail, requiring adjustment of the jig to allow passage.The surgeon noted that such adjustment should not be necessary.The surgery was completed without any harm or consequence to the patient.